MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ X SYSTEM; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL ENSITE¿ X SYSTEM; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number ENSITE-SYSTEM-111
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 3008452825-2024-00057, 2184149-2024-00022, 2184149-2024-00017.During an atrial fibrillation procedure, the 3rd party non-abbott amplifier (prucka 3.0) would not pass the self-test, the ensite x amplifier, ensite x right leg patch, and fiber optic cable experienced communication issues, and the ensite x system color mapping was not working properly, resulting in delay of the procedure.When the navigation mode was changed from navx mode to voxel mode, it was reported that the non-abbott amplifier (prucka 3.0) orange led light blinked and did not turn to the green light.The non-abbott amplifier (prucka 3.0) was powered off and all the cables were disconnected from the front panel and then re-power on, then it went to the green light.The ensite x amplifier to ensite x display workstation communication error came up several times.It was then attempted to re-connect the lc cable with no resolution.The lc cable was then exchanged, temporarily resolving the issue.There was also a field frame generator communication error that came up.The non-abbott amplifier (prucka 3.0) and field frame generator were re-connected and rebooted several times and the issue resolved.The respiration button was attempted, but a patch impedance error came up.A right leg patch disconnected error message appeared, so the right leg patch was exchanged, resolving the issue.Geometry collection was then completed, however, there was an issue with the color mapping.It was attempted to reset metal distortion, re-collect respiration, re-validation, resume the study, collect voxel, and moving the catheter to voxel to a high-density zone without resolve.The procedure was then completed using a 3rd party system with no adverse patient consequences.The issues were alleged to be due to the non-abbott amplifier (prucka 3.0), ensite x amplifier, ensite x right leg patch, fiber optic cable, and ensite x system.
 
Additional Manufacturer Narrative
The case study and collect logs were provided and reviewed.The reported event stated that "there was an issue with the color mapping" occurred.Review of the files confirmed the event occurred.In the study it was observed that all captured map points were marked as 'no location', and in all the segments the hd grid catheter was shown as low confidence.The root cause of no location cannot be determined certainty; however, it may be due to broken catheter electrodes, broken cable or broken amp port impedance channel.The system is operating as designed.

Brand Name
ENSITE¿ X SYSTEM
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18585210
Report Number2184149-2024-00023
Device Sequence Number18193582
Product Code DQK
UDI-Device Identifier05415067041722
UDI-Public05415067041722
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SYSTEM-111
Device Lot Number9013481
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT; ENSITE¿ X AMPLIFIER; FIBER OPTIC CABLE LC/LC 30M
Patient SexUnknown